# SDR SIMA20160921003

- Difficulty date: September 21, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND THE CARGO DOOR CUTOUT FWD LWR SHEAR TIE ON FRAME 65 CORRODED. AIRCRAFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION.  REPAIRED THE CARGO DOOR CUTOUT FWD LWR SHEAR TIE IAW SRM 53-31-04 RE STEP 4F. AIRCRAFT WILL BE RETURNED TO SERVICE.
